Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pain in legs, arms and shoulders after tonsillitis?

i have been in hospital with quite a bad case of tonsilitis today. i have pains in the top of my neck, my head, my ears, cheeks, and throat. i also have swollen lympth nodes in my neck. I have come home and am on antibiotics, codeine, paracetamol, and ibuprofen. I have just in the past hours started to get pain in my legs, arms, shoulders, and lower back. i have researched things on the computer and everything i read is scaring me. i panic alot if there is something wrong with me and get really anxious, so i was just wondering if i should seek medical attention or if i will be fine?
Mon, 30 Sep 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  
General & Family Physician 's  Response
Hello,

I read carefully your query and understand your concern.

The symptoms seem to be related to a tonsillitis.

The presence of an infection in the system can cause muscular and articular pain.

I suggest to continue using anti inflammatory medications such as Acetaminophen to relieve the pain.

The symptoms will go away on its own in a few days.

Hope my answer was helpful.

If you have further queries feel free to contact me again.

Kind regards!

Dr.Dorina Gurabardhi
General &Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi. I have swollen tonsils I think. Mainly on right side. Not painful but my mouth is very dry and it s difficult to swallow. I suffer a lot with...

Recent questions on  Tonsillitis

doctor1 MD

hi, my husband has tonsillitis and is taking antibiotics, this morning while we are eating breakfast, he drank some hot coffee and suddenly lose...

doctor1 MD

I went to the doctor two weeks ago and she diagnosed me with tonsillitis. She gave me a shot and ten days of antibiotics. She did not run any...

doctor1 MD

i have been in hospital with quite a bad case of tonsilitis today. i have pains in the top of my neck, my head, my ears, cheeks, and throat. i also...

doctor1 MD

i had tonsillitis for a week got put on penicillan and the last day of my antibiotics i noticed a rash on my neck and chest, went to docs he said...

doctor1 MD

For the past 3 weeks I have had a very persistent sore throat which at times has made it very difficult to swallow. Lemsips and lozengers ease and...

doctor1 MD

I have a globus sensation for 3 months now with dizziness . My doctor said that it is just due to my allergies causing post nasal drip leading to...

doctor1 MD

Hi Doctor I had pus on my tonsils no pain no fever but lymp node under my jaw is swollen and painfull.Mh doc took a swab and the result was...